MAUDE Adverse Event Report: 3D SYSTEMS VSP SYSTEM; VSP RECONSTRUCTION

3D SYSTEMS VSP SYSTEM; VSP RECONSTRUCTION
Model Number Fibula Cutting Guide with Implant Placement
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The dental implant placement on the fibula cutting guide with implant placement was placed on the anterior surface instead of the posterior surface.The issue was identified prior to surgery and the implant placement feature on the guide was not used.The issue caused no harm to the patient and did not cause a delay in surgery.
 
Event or Problem Description

Brand Name
VSP SYSTEM
Common Device Name
VSP RECONSTRUCTION
Manufacturer (Section D)
3D SYSTEMS
5381 south alkire circle
littleton, co
MDR Report Key10292304
Report Number1724955-2020-00001
Device Sequence Number991661
Product Code DZJ
UDI-Device Identifier00816847020770
UDI-Public(01)00816847020770(10)134943
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFibula Cutting Guide with Implant Placement
Device Lot Number134943
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR